Existence et unicité de diffusions à valeurs dans un espace de Hilbert

M. Yor

Annales de l'I.H.P. Probabilités et statistiques (1974)

  • Volume: 10, Issue: 1, page 55-88
  • ISSN: 0246-0203

How to cite


Yor, M.. "Existence et unicité de diffusions à valeurs dans un espace de Hilbert." Annales de l'I.H.P. Probabilités et statistiques 10.1 (1974): 55-88. <http://eudml.org/doc/76996>.

author = {Yor, M.},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
language = {fre},
number = {1},
pages = {55-88},
publisher = {Gauthier-Villars},
title = {Existence et unicité de diffusions à valeurs dans un espace de Hilbert},
url = {http://eudml.org/doc/76996},
volume = {10},
year = {1974},

AU - Yor, M.
TI - Existence et unicité de diffusions à valeurs dans un espace de Hilbert
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 1974
PB - Gauthier-Villars
VL - 10
IS - 1
SP - 55
EP - 88
LA - fre
UR - http://eudml.org/doc/76996
ER -


  1. [1] J. Neveu, Notes sur l'Intégrale Stochastique. Cours de 3e Cycle (2e semestre 1972). 
  2. [2] J. Neveu, Processus aléatoires gaussiens. Presses de l'Université de Montréal. Zbl0192.54701MR272042
  3. [3] J. Neveu, Variables aléatoires gaussiennes vectorielles. Séminaire de janvier1972. Laboratoire de Calcul des probabilités, Paris VI. 
  4. [4] Y. Daletski, Infinite dimensional elliptic operators and parabolic equations connected with them. Uspekhi Math. Nank, t. 22, 1967 (en anglais dans : Russian Maths. surveys). Zbl0164.41304
  5. [5] L. Gross, Abstract Wiener measure and infinite dimensional potential theory. Lecture Notes, Springer, t. 140, 1970, p. 84-116. Zbl0203.13002MR265548
  6. [6] L. Gross, Potential theory on Hilbert space. J. funct. Analysis, t, 1, 1967, p. 123-181. Zbl0165.16403MR227747
  7. [7] L. Gross, Abstract Wiener space. Proc. of 5th Berkeley Symposium on Math. Stat. of Prob., t. 2, 1965, p. 31-42. Zbl0187.40903MR212152
  8. [8] H.H. Kuo, Stochastic integrals in abstract Wiener space. Pacific Journal of Math., t. 41, 1972, p. 469-483. Zbl0226.60076MR306435
  9. [9] H. Kunita, Stochastic integrals based on martingales taking values in Hilbert space. Nagoya Math. J., vol. 38, 1970, p. 41-52. Zbl0234.60071MR264754
  10. [10] R. Curtain et P. Falb, Ito's lemma in infinite dimensions. Journal of Math. Analysis and Applications, vol. 31, 1970, p. 434-448. Zbl0233.60051MR261718
  11. [11] Stroock-Varadhan, Diffusion processes with continous coefficients. Comm. in Pure and applied Math., vol. 22, 1969. Zbl0175.44802
  12. [12] Watanabe-Yamada, On the uniqueness of solutions of stochastic differential equations. Kyoto, vol. 11, 1971, n° 1. Zbl0236.60037MR278420
  13. [13] J.Y. Ouvrard et D. Lepingle, Martingales browniennes hilbertiennes. C. R. Acad. Sci. (Paris), t. 276, mai 1973. Zbl0258.60057MR317406
  14. [14] B. Gaveau, Intégrale stochastique radonifiante. C. R. Acad. Sci. (Paris), t. 276, 19 février 1973. Zbl0256.60049MR346901
  15. [15] A. Bensoussan, Filtrage optimal des systèmes linéaires (p. 101). Collection M. M. I. (Dunod). Zbl0231.93022
  16. [16] K.R. Parthasarathy, Probability Measures on Metric spaces. Academic Press (1967). Zbl0153.19101MR226684
  17. [17] N. Karoui et H. Reinhard, Processus de diffusion sur R", Lecture Notes, Springer, Séminaire de Probabilités de Strasbourg, n° VIII. Zbl0282.60049

Citations in EuDML Documents

  1. Hayri Korezlioglu, Two-parameter gaussian Markov processes and their recursive linear filtering
  2. Jan Seidler, Ivo Vrkoč, An averaging principle for stochastic evolution equations. I.
  3. Axel Grorud, David Nualart, Marta Sanz-Solé, Hilbert-valued anticipating stochastic differential equations
  4. Sergei B. Kuksin, Weakly nonlinear stochastic CGL equations
  5. C. Sunyach, Une classe de chaînes de Markov récurrentes sur un espace métrique complet
  6. Sergio Albeverio, Raphael Høegh-Krohn, Hunt processes and analytic potential theory on rigged Hilbert spaces
  7. C. Martias, Filtrage non linéaire dans des espaces de Hilbert réels et séparables
  8. Bhaskaran Rajeev, From Tanaka's formula to Ito's formula : distributions, tensor products and local times
  9. Giuseppe Da Prato, Luciano Tubaro, The Martingale Problem in Hilbert Spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.